I'm 30 and treated with depression. My treatment cause erection problem. Will this problem persist after I finish my treatment?
I see a bigger problem, neither of those meds are antidepressants. Olanzepine would be ok if it was given with an antidepressant. The other thing is depression does't go away usuallly. Treatment doesn't cure you, it eases symptoms. Talk to your dr. Tell him the problem about ED. He can change your meds.
An erection is possible due to increased blood flow to the penis and high enough blood pressure for your body to cause and maintain this. Propranolol DEcreases blood pressure because your normal blood pressure is too high and can lead to serious health risks. Olanzapine has the possible side effect of sexual dysfunction. This probably means erection problems in a male. As long as you are on these medicines you can have erectile dysfunction. Please don't dismiss the importance of your need for these medicines and discontinue them for the sake of an erection. Talk to your Dr. before any medication change.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2010 • 1 answer
I'm 62,since nearly 2 years I'm on UrimaxD can it cause erection problem and reduce the volume of s?
Posted 26 Jan 2013 • 1 answer
How to keep an erection with erectile dysfunction.i am taking antidepressant medications that are c?
Posted 10 Feb 2016 • 1 answer
Posted 14 Jun 2016 • 0 answers
Erectile Dysfunction - Don't nothing make me get an erection or don't have any desire I had prostate
Posted 29 Aug 2016 • 1 answer